... years, oxy's, and methadone, but I stopped taking them. I was in major pain yesterday and I ended up taking a 40 mg opana. I never take them, I'm not on them daily or anything, I just took one, for one day only, will I suffer withdraws from just taking the one pill that one day? I've heard alot of bad things about opana, so I'm just wondering if that's possible.?
amil1260, i believe you should be ok, but please try not and get caught up in it again. for me, when i give in to taking an extra dose so i dont have to withdraw too much, i find for me it gets worse and then my taper goes out the window. im on a taper from percocet 10/325, was up to 17 pills a day, not at 12 and about somewhere around 1/8th less off my bed time dose. today im going to try and drop 1/4 at bedtime, and i am hoping and praying this small transition for me is easy. excersizing and bike riding is whats been good, i imagine when i sweat all the poison comming out and then i go shower it off. so far so good. out of all the tapers, i took from here and there and put one together that suits my needs, and so far so good. sounds too slow to some, but its what works for me. hang in there, youll be ok, if not, come back and seek out support here, aloha, helpmehawaii
aloha ami1260, im just wondering how you are fairing? hang in there and as much as possible when you feel the need come to this site. were all here for you. if the wds are still bad, ask your dr for zofran, it really does help the withdrawls from not only prescription opiate withdrawls, but illegal drugs. its been proven. i have and use it from time to time, but if i take it too often, it gives me tummy trouble. takecare, leanne
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2009 • 7 answers
Posted 19 Dec 2010 • 2 answers
Opana oxy&methadone 400mg a day.3 days no methadone 24 hr no opana took suboxone got very sick help?
Posted 30 Mar 2011 • 3 answers
Posted 24 Oct 2011 • 3 answers
Posted 20 Nov 2011 • 4 answers